# SDR SWAA032104

- Difficulty date: September 21, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 43,661 hours, 28,706 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65C28034
- Condition: Faulty
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, NLG UNSAFE WARN LIGHT ILLUMINATED, RECYCLED GEAR AND LIGHT DID NOT EXTINGUISHED.  REMOVED AND REPLACED NLG UPLOCK AND DOWLOCK SENSORS S845 AND S846.  OPS CK GOOD PER MM.
